# SDR TSAA9957271

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER ACCESS PANEL CUT-OUT AT PANEL NR 7406 CORRODED.  BLENDED OUT CORROSION PER SRM 57-30-3, AND AREA RE-ASSESSED BEYOND LIMITS PER SRM 57-30-3.  FILLER FABRICATED IAW ECO 2869 PT1.  AREAS REFINISHED WITH BMS 10-20 TYPE II PER MM 53-42-11.  (X)
